Pacific Journal of Mathematics

On almost-everywhere convergence of inverse spherical transforms.

Christopher Meaney and Elena Prestini

Article information

Source
Pacific J. Math., Volume 170, Number 1 (1995), 203-215.

Dates
First available in Project Euclid: 6 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102371114

Mathematical Reviews number (MathSciNet)
MR1359977

Zentralblatt MATH identifier
0857.43006

Subjects
Primary: 43A85: Analysis on homogeneous spaces

Citation

Meaney, Christopher; Prestini, Elena. On almost-everywhere convergence of inverse spherical transforms. Pacific J. Math. 170 (1995), no. 1, 203--215. https://projecteuclid.org/euclid.pjm/1102371114


Export citation

References

  • [1] R. Gangolli, OnthePancherelformula andthePaley-Wiener theoremforspherical functions on semisimple Liegroups, Annals of Math., 93 (1971), 150-165.
  • [2] S.Giulini andG.Mauceri, Almost everywhere convergence ofRiesz means on certain noncompact symmetric spaces, Ann. Mat. Pura Appl. (toappear).
  • [3] Harish-Chandra, Spherical functions on a semisimple Lie group /., American J. Math., 80 (1958), 241-310.
  • [4] Y. Kanjin, Convergence and divergence almost everywhere of spherical means for radial functions, Proc. Amer. Math. Soc, 103(1988), 1063-1069.
  • [5] C.MeaneyandE.Prestini, On almost everywhere convergence of the inverse spher- ical transform for SL(2,R), Ark. Mat.,32 (1994), 195-211.
  • [6] E. Prestini, Almost everywhere convergence of thespherical partial sums forradial functions, Monatshefte Math., 105(1988), 207-216.
  • [7] J. Rosenberg, A quickproof of Harish-Chandra's Plancherel theorem for spherical functions, Proc. Amer. Math. Soc, 63 (1977), 143-149.
  • [8] S.Schindler, Some transplantation theorems for the generalized Mehler transform and related asymptotic expansions, Trans. Amer. Math. Soc, 155(1971), 257-291.
  • [9] R. J. Stanton and P.A. Tomas, Expansions for sphericalfunctions on noncompact symmetric spaces, Acta Math., 140(1978), 251-276.
  • [10] R. J. Stanton and P.A. Tomas, Pointwise inversion of the spherical transform on LP(G/K),1 <p < 2,Proc Amer. Math. Soc, 73 (1979), 398-404.